# SDR USAAF96066

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11366
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: A20425409
- Condition: Broken
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT OVERWING EMERGENCY EXIT HANDLE WAS FOUND BROKEN.  MAINTENANCE REPLACED THE HANDLE.  (M)
